# SDR JJBA20130702004

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 30,459 hours, 42,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PILOT SELECTED EMERGENCY LIGHTS TO ARM AND F/A CYCLES TEST, THE LIGHTS REMAINED ILLUMINATED.  REPLACED F/A EMERGENCY LIGHT SWITCH, OPS CHECKED SATISFACTORY.
